Gröbner bases of contraction ideals

Takafumi Shibuta

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)


    We investigate Gröbner bases of contraction ideals under monomial homomorphisms. As an application, we generalize the result of Aoki-Hibi-Ohsugi-Takemura and Ohsugi-Hibi for toric ideals of nested configurations.

    Original languageEnglish
    Pages (from-to)1-19
    Number of pages19
    JournalJournal of Algebraic Combinatorics
    Issue number1
    Publication statusPublished - Aug 2012

    All Science Journal Classification (ASJC) codes

    • Algebra and Number Theory
    • Discrete Mathematics and Combinatorics


    Dive into the research topics of 'Gröbner bases of contraction ideals'. Together they form a unique fingerprint.

    Cite this